# SDR HALA0600503

- Difficulty date: July 7, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT L/E SUPPORT BEAM AT AFT END OF PANEL 661BB I/B SUPPORT ANGLE.  REMOVED CRACKED ANGLE F/W T/E AT AFT END OF PANEL 661BB I/B SUPPORT BEAM AND INSTALLED NEW REPLACEMENT ANGLE, FABRICATED FRAME MATERIAL LOT #704851 EXTRUSION BAC 1505-10054 #7075T651 IAW 51-40-02 AND BOEING DWG NR 113T1944.
